CASIA OpenIR  > 09年以前成果
Probabilistic analysis of Galerkin-like methods for the Fredholm equation of the second kind
Jiang, TZ
1998-09-01
发表期刊JOURNAL OF COMPUTATIONAL MATHEMATICS
卷号16期号:5页码:445-456
文章类型Article
摘要This paper deals with the approximate solution of the Fredholm equation u - T(K)u = f Of the second kind from a probabilistic point of view. With Wiener type measures on the set of kernels and free terms we determine statistical features of the approximation process, i.e., the most likely rate of convergence and the dominating individual behavior. The analysis carried out for a kind of Galerkin-like method.
关键词Probabilistic Analysis Fredholm Equation Galerkin-like Method Abstract Wiener Space
WOS标题词Science & Technology ; Physical Sciences
收录类别SCI
语种英语
WOS研究方向Mathematics
WOS类目Mathematics, Applied ; Mathematics
WOS记录号WOS:000076271500006
引用统计
文献类型期刊论文
条目标识符http://ir.ia.ac.cn/handle/173211/9769
专题09年以前成果
作者单位1.Univ New S Wales, Sch Math, Sydney, NSW 2052, Australia
2.Chinese Acad Sci, Inst Automat, Natl Lab Pattern Recognit, Beijing 100080, Peoples R China
推荐引用方式
GB/T 7714
Jiang, TZ. Probabilistic analysis of Galerkin-like methods for the Fredholm equation of the second kind[J]. JOURNAL OF COMPUTATIONAL MATHEMATICS,1998,16(5):445-456.
APA Jiang, TZ.(1998).Probabilistic analysis of Galerkin-like methods for the Fredholm equation of the second kind.JOURNAL OF COMPUTATIONAL MATHEMATICS,16(5),445-456.
MLA Jiang, TZ."Probabilistic analysis of Galerkin-like methods for the Fredholm equation of the second kind".JOURNAL OF COMPUTATIONAL MATHEMATICS 16.5(1998):445-456.
条目包含的文件
条目无相关文件。
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[Jiang, TZ]的文章
百度学术
百度学术中相似的文章
[Jiang, TZ]的文章
必应学术
必应学术中相似的文章
[Jiang, TZ]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。